# SDR ABXA201006010086

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP SUPPORT ACTUATOR FASTENER HOLES 3 EACH, 2 FWD UPPER SMALL DIA AND 1 LARGE AFT UPPER CENTER HOLE HAVE EDDY CURRENT INDICATION USING HOLD SCAN IAW 50-04 AND 51-00-16 PART 6 767 NDT.  REWORKED HOLES AND INSTALLED FREEZE PLUGS IAW REA B657-58806-MR.
